← Return to A-Fib & COPD: I’m having problems with shortness of breath

Discussion
Comment receiving replies
@woozy745

I am also taking Warfarin. I was not able to take the newer drugs Eliquis, etc. My lung doctor had me try Anoro & Stiolto, both of which made my AFIB worse. I was told that albuterol was the culprit as most of inhalers have a high content, except for Spiriva. A regular physician suggested the allergy test. Turns out I’m allergic to 17 different things. I haven’t taken any new meds since the inhalers. My shortness of breath has been the same except several times last week, I had to use the ProAir, but if I use it very often it triggers my AFIB ??

Jump to this post


Replies to "I am also taking Warfarin. I was not able to take the newer drugs Eliquis, etc...."

@woozy745– Good morning and I also welcome you to Mayo Clinic Connect. I also take PROAIR and it makes me shake. It is an albuterol drug and it is a common side effect. You need to ask your doctor about not using it if it makes your AFIB worse. I'm surprised that you were given this with AFIB.

I'm wondering what came first, your AFIB, or SOB. Usually, if you have a shortness of breath after starting a new drug it's a definite sign that your body is reacting negatively to the medication and it should be stopped. I say usually because there could be other factors like interactions with another medication or it's your heart.

You need to speak with your doctor about this and I wouldn't wait if I were you!